# SDR SWAA980054

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C4 CHECK, FOUND FUSELAGE SKIN DENTED AT BS 478, AT S26R, AT BS 1020, AT S13L, AT BS 1006, AT S14L, AND AT BS 993, A14L.  REPAIRED ALL PER BOEING SRM.
